Triangulation of semi-analytic sets
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 18 (1964) no. 4, pp. 449-474.
@article{ASNSP_1964_3_18_4_449_0,
     author = {Lojasiewicz, S.},
     title = {Triangulation of semi-analytic sets},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {449--474},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 18},
     number = {4},
     year = {1964},
     mrnumber = {173265},
     zbl = {0128.17101},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1964_3_18_4_449_0/}
}
TY  - JOUR
AU  - Lojasiewicz, S.
TI  - Triangulation of semi-analytic sets
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1964
SP  - 449
EP  - 474
VL  - 18
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1964_3_18_4_449_0/
LA  - en
ID  - ASNSP_1964_3_18_4_449_0
ER  - 
%0 Journal Article
%A Lojasiewicz, S.
%T Triangulation of semi-analytic sets
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1964
%P 449-474
%V 18
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1964_3_18_4_449_0/
%G en
%F ASNSP_1964_3_18_4_449_0
Lojasiewicz, S. Triangulation of semi-analytic sets. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 18 (1964) no. 4, pp. 449-474. http://www.numdam.org/item/ASNSP_1964_3_18_4_449_0/

[1] P.S. Alexandrov, Combinatorial Topology I, Graylock, Rochester N. Y., 1956. | Zbl

[2] B. Giesecke, Simpliziale Zerlegung abzählbarer komplexer Räume, Thesis, A. Schubert, München, 1963.

[3] H. Grauert, On Levi's problem and the imbedding of real analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. | MR | Zbl

[4] B.C. Koopman and. A.B. Brown, On the covering of analytic loci by complexes, Trans. Amer. Math. Soc. 34 (1932), 231-251. | JFM | MR | Zbl

[5] S. Lefschetz,Topology, Amer. Math. Soc, Coll. Publications, New York, 1930.

[6] S. Lefschetz and J.H.C. Whitehead, On analytical complexes, Trans. Amer. Math. Soc. 35 (1933), 510-517. | JFM | MR | Zbl

[7] S. Lojasiewicz, Sur le problème de la division, Rozprawy Mat. 22 (1961). | MR | Zbl

[8] S. Lojasiewicz, Une propriété topologique des sous-ensembles analytiques réels. Coll. dn CNRS sur les équations aux dérivées partielles, Paris, 1962, 87-89. | MR | Zbl

[9] J. Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. (2) 74 (1961), 575-590. | MR | Zbl

[10] W.F. Osgood, Lehrburch der Funktionentheorie II, 1, Teubner, Leipzig, 1929. | JFM

[11] R. Remmert and K. Stein, Über die wesentlichen Singularitäten analytischer Mengen, Math. Ann. 126 (1953), 263-306. | MR | Zbl

[12] A. Sard, The measure of the critical values of differentiale maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. | MR | Zbl

[13] A. Seidenberg, A new decision method for elementary algebra, Ann. of Math. (2) 60 (1954), 365-374. | MR | Zbl

[14] R. Thom, La stabilité topologique des applications polynomiales, Enseignement Math. 8 (1962), 24-33. | MR | Zbl

[15] B.L. Van Der Waerden, Topologische Begründung des Kalküls der abzählenden Geometrie, Math. Ann. 102 (1929), 337-362. | JFM

[16] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. | JFM | MR | Zbl

[17] H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957) 545-556. | MR | Zbl

[18] H. Whitney, Geometric Integration Theory, Princeton, 1957. | MR | Zbl

[19] K. Sato, Local triangulation of Real Analytic Varieties, Osaka Math. J., 15 (1963), 109-125. | MR | Zbl